# SDR HNAA2020100800282

- Difficulty date: October 7, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 47,715 hours, 43,487 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATE POSSIBLE SKIN CRACKS AT FR 78 BETWEEN STGRS 03R/07R (2EA), MARKED.  COMPLETE: REPAIRED SKIN CRACK AT FR 78 BETWEEN STGRS 06R/07R, IAW PIEDMONT EO1-53-20-0362.  ONE LOCATION FOUND TO NOT BE CRACKED.
